# SDR SCNA01336

- Difficulty date: May 28, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 65,116 hours, 25,671 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 658595221
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK CORROSION WAS FOUND OUT OF LIMITS ON THE LEFT HAND MAIN LANDING GEAR SUPPORT BEAM.  THE CORROSION WAS AT THE SITE OF THE HOLE FOR THE GEAR ACTUATOR SUPPORT PIN BUSHING.  THE CORROSION WAS AT THE UPPER FORWARD END OF THE HOLE, EXTENDING APPROXIMATELY 0.14 INCH RADIALLY, AND APPROXIMATELY 0.80 INCH AFT INTO THE GEAR BEAM.
